Universidad Complutense de Madrid
E-Prints Complutense

On a categorical tensor calculus for automata

Impacto

Downloads

Downloads per month over past year



Meseguer Guaita, José and Sols, Ignacio (1975) On a categorical tensor calculus for automata. Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, 23 (11). pp. 1161-1166. ISSN 0001-4117






Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21932
Deposited On:18 Jun 2013 07:07
Last Modified:22 Jan 2016 15:45

Origin of downloads

Repository Staff Only: item control page